# SDR GTIA040659

- Difficulty date: July 13, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR SPRING LOADED LATCHES HAVE TO BE MANUALLY MANIPULATED TO LOCK GIRT BAR IN PLACE.  CLEANED AND LUBED R1 DOOR GIRT BAR LATCHES.  OPS CHECK GOOD. (M)
